| Model Number |
SK19 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
04/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed in a revision surgery on (b)(6) 2023 due to nonunion and pain.The site was revised with tmc hardware.Upon removal, there were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, all hardware was removed in a revision surgery on (b)(6) 2023 due to nonunion and pain.The site was revised with tmc hardware.Upon removal, there were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.Device specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformance for possible kits utilized in surgery were reviewed and no non-conformance or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.There were no deficiencies or malfunctions alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in mdr 3011623994-2023-00112.